# SDR 7C7A2024091500007

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,451 hours, 27,028 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20414440406
- Part serial: 2297
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT IN BOTH AUTO AND MANUAL
